# SDR WX0A2022031674030

- Difficulty date: March 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 48,755 hours, 33,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 871622
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

10WL BATTERY FAILED EPSU SYSTEM TEST / REMOVED AND REPLACED BATTERY ON 10WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD"
